• All threads and posts regarding Coronavirus COVID-19 can be found in our area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

Amisulpride. .. any thoughts?

clio_7

Registered User
Dec 28, 2012
135
0
north lanarkshire
So just a quick update. .

Dad now on day 3 of antibiotics,,still hallucinating badly. People in the house, asking my handbag to come over (thought it was a cat) hes been taken off warfarin, and was told today hes not to go back on any anticoagulant treatment. . Which concerns me as vasdem and tge risk of TIA which the memory clinic seem to think whats happened. The gp has been useless.. palmed him of with another antibiotic. But today as dads been taken off warfarin, the psych has said she wants to trial him with Amisulpride. . Starting at 25mg. But when reading up on the drug it seems to counteract with everything going on with dad? This news was passed on by her reception so couldn't really ask any questions regarding it.. he is still very confused.. doesnt know me now telling me to go, his daughter is coming.. I try tell him dad its me, but hes gone now.. up until last week he was still on good ish form..then it was the wandering out at night. . Social worker calling me tomorrow for the first time.. I dont see how the drug will help him not wander around at 12 at nite.. so tired and confused.. me that is. God you need to laugh..

Any thoughts on the drug??

X

Sent from my GT-I9505 using Talking Point mobile app
 

Grannie G

Volunteer Moderator
Apr 3, 2006
76,271
0
Kent
I think it`s trial and error with all these antipsychotics as everyone reacts differently.

Amisulpride didn`t stop my husband wandering but did calm him down to some extent. He still had hallucinations but wash`t disturbed by them.

Getting the dose right is difficult, too little wasn`t effective, too much knocked him out.
 

clio_7

Registered User
Dec 28, 2012
135
0
north lanarkshire
Thanks GG

Thats my worry.. hes zonked or un affected then off he goes.. I wish they'd give him some blood thinners.. I just think hes having it worse since they stopped anticoagulant. .

The anti psyc is hopefully at least going to give him some peace.. as you say its all trial and error

C x

Sent from my GT-I9505 using Talking Point mobile app